# SDR REXA98113

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: IPT6110003000SG
- Condition: Malfunctioned
- Location: Nlg Ww
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC MAIN AND EMERGENCY PRESSURE DROPPED BELOW 200 PSI AND GOT CWP 'HYD' WARNING.  COMPLIED WITH EMERGENCY CHECKLIST.  BLEW GEAR DOORS OPEN.  REMOVED AND REPLACED PRESSURE SWITCH AND TRANSDUCER.  (M)
